Lo Loestrin Fe Constant Brown Discharge

1 Reply Updated



Conversation Starter

Hem Says:
via mobile

I have been taking lo loestrin fe for about 5 months now. Last week I took one blue pill about 4-5 hours late but every other pill was right on time. Now a week later I had cramps and constant brown / light pink discharge. What is going on? I'm concerned something may be wrong.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Hem! How are you?

Unless your doctor thinks there is reason to be concerned, there's most likely nothing to worry about. That can happen, when taking oral contraceptives, especially if you took a pill late.

Other side effects, as listed by the FDA, may possibly include headache, dizziness, weight gain, irritability and PMS-like symptoms.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Weird Discharge/Plan B incident on Lo Loestrin FE
Hello! I am currently on my 7th pack of Lo Loestrin Fe and am still not entirely regular. For the last 4 packs, I have g... 2 replies
lo loestrin fe brown pills
I started my pack on a Tuesday and now Im at the end of my pack on the second white pill and it's Saturday. I'd ... 2 replies
brown pill of lo loestrin fe
Hello all. I am finishing my fourth pack of my lo loestrin fe and for some reason, I have not been taking the brown pill... 1 reply
starting lo loestrin fe tonight but confused about white and brown pills
I took a month off of bc pills to give my body a chance to cleanse in a way. I have endometriosis so I need to be on bc ... 5 replies
brownish discharge while taking fertomid 50
the doc have told me to take fertomid 50 to increase my chances to get pregnant, so on the second day of my period i sta... 2 replies
minastrin 24 fe brown discharge
Hi, I have been on minastrin fe for about 8 months. My period has always been normal. However, this time for the last 3 ... 1 reply
lo loestrin brown pills
I started the pill 1 month ago and I thought the white pill was water pill so I skipped the 2 white pills and the brown ... 1 reply
White/ Brown Pills Lo LoEstrin
I took the first white pill of LoLo Estrin yesterday and woke up to a period today (supposed to take second white pill t... 4 replies
Brown discharge on Implanon
Hi I'm looking for any help at all here. I have been on Implanon for almost three years now. It is my first one and ... 2 replies
brown discharge after periods
I'm having a brown discharge and the doctor gave me doxytet and purbac, but they are making me feel weak and I vomit... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 June 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA